# SDR DALA14013765803

- Difficulty date: February 25, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 41,035 hours, 13,540 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LBL 24.75 JUST FORWARD OF BS 1320 IS CORRODED.  REPAIRED FROM BS 1270 TO 1320 IAW SRM 53-00-52.
